• Hi. It’s great to see you. Welcome!

    Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life. Amongst our membership there is a wealth of expertise that has been developed through having to deal with mental health issues.

    We are an actively moderated forum with a team of experienced moderators. We also have a specialist safety team that works extra hard to keep the forum safe for visitors and members.

    Register now to access many more features and forums!

having a bad day...

nickybow86

nickybow86

Well-known member
Joined
Jul 17, 2017
Messages
111
Location
Ireland
after starting prozac 2 weeks ago this is the first low day iv had.. no particular reason for it just feel distant, emotionally numb and physically ill. Just really crap and low. yesterday i posted about how my depression feels like it comes and goes alot which makes me suspect bipolar at times. :(
 
Mayflower7

Mayflower7

Well-known member
Moderator
Joined
Jan 4, 2013
Messages
9,865
Location
England
Hi,
Sorry you've had a bad day, it's still early days with the Prozac.
Hopefully your meds will help you very soon. Tell your Drs why you suspect you may have bi-polar.
Hope you feel better very soon.
Take care
 
Top